- -

Frames and representing systems in Fréchet spaces and their duals

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Frames and representing systems in Fréchet spaces and their duals

Show simple item record

Files in this item

dc.contributor.author Bonet Solves, José Antonio es_ES
dc.contributor.author Fernandez Rosell, Carmen es_ES
dc.contributor.author Galbis Verdu, Antonio es_ES
dc.contributor.author Ribera Puchades, Juan Miguel es_ES
dc.date.accessioned 2018-09-17T07:05:42Z
dc.date.available 2018-09-17T07:05:42Z
dc.date.issued 2017 es_ES
dc.identifier.issn 1735-8787 es_ES
dc.identifier.uri http://hdl.handle.net/10251/107347
dc.description.abstract [EN] Frames and Bessel sequences in Fr\'echet spaces and their duals are defined and studied. Their relation with Schauder frames and representing systems is analyzed. The abstract results presented here, when applied to concrete spaces of analytic functions, give many examples and consequences about sampling sets and Dirichlet series expansions. es_ES
dc.description.sponsorship All the authors' work was supported in part by the projects MTM2013-43540-P, ACOMP/2015/186, and GVA Prometeo II/2013/013 (Spain).
dc.language Inglés es_ES
dc.publisher Duke University Press es_ES
dc.relation info:eu-repo/grantAgreement/MINECO//MTM2013-43540-P/ES/METODOS DEL ANALISIS FUNCIONAL Y TEORIA DE OPERADORES/ es_ES
dc.relation GV/ACOMP/2015/186 es_ES
dc.relation GV/PROMETEOII/2013/013 es_ES
dc.relation.ispartof Banach Journal of Mathematical Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Frames es_ES
dc.subject Representing systems es_ES
dc.subject Frechet spaces es_ES
dc.subject (LB)-spaces es_ES
dc.subject Weakly sufficient sets es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.subject.classification DIDACTICA DE LA MATEMATICA es_ES
dc.title Frames and representing systems in Fréchet spaces and their duals es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1215/17358787-3721183 es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Bonet Solves, JA.; Fernandez Rosell, C.; Galbis Verdu, A.; Ribera Puchades, JM. (2017). Frames and representing systems in Fréchet spaces and their duals. Banach Journal of Mathematical Analysis. 11(1):1-20. https://doi.org/10.1215/17358787-3721183 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.1215/17358787-3721183 es_ES
dc.description.upvformatpinicio 1 es_ES
dc.description.upvformatpfin 20 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 11 es_ES
dc.description.issue 1 es_ES
dc.relation.pasarela S\327537 es_ES
dc.contributor.funder Generalitat Valenciana es_ES
dc.contributor.funder Ministerio de Economía, Industria y Competitividad es_ES


This item appears in the following Collection(s)

Show simple item record